MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.The complaint investigation for a false reactive sample tested with the architect total b-hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data review and inhouse testing of retained kits with the complaint lot number.Trending review determined no adverse trend for the issue for the product.Device history record review did not identify any non-conformances or deviations for the likely cause lot and complaint issue.Field data review using data gathered via abbottlink from customers worldwide and inhouse testing of a retained kit suggested that the performance of the lot is as expected.Based on the investigation, no systemic issue or deficiency with the architect total b-hcg reagent lot was identified.
 
Event or Problem Description
The customer stated that a positive architect total b-hcg result of 46.71 miu/ml was generated on (b)(6) 2021 for a (b)(6) year old female patient.The same patient tested negative using the roche b-hcg method on (b)(6) 2021.The sample from (b)(6) 2021 was retested and the architect total b-hcg result was 17.29 miu/ml (grayzone).A positive result was generated using an alternate method (colloidal gold method).The patient's clinical diagnosis is bilateral hydrosalpinx.No adverse impact to patient management was reported.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12474554
Report Number3005094123-2021-00173
Device Sequence Number3891443
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2021
Device Model Number7K78-30
Device Catalogue Number07K78-77
Device Lot Number22493UI03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR62968
Patient Age26 YR